RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 2, Pages 45–55 (Mi vmj384)  

This article is cited in 3 scientific papers (total in 3 papers)

Conjugacy classes of large abelian subgroups in the unipotent subgroup of a Chevalley group of type $F_4$

G. S. Suleimanovaab

a Siberian Federal University, Krasnoyarsk, Russia
b Khakas Technical Institute, Abakan, Russia

Abstract: The description of large abelian subgroups in the unipotent subgroup of the Chevalley group over a finite field of type $F_4$ is completed.

Key words: Chevalley group, unipotent subgroup, large abelian subgroup.

Full text: PDF file (169 kB)
References: PDF file   HTML file
UDC: 512.5
Received: 25.03.2011

Citation: G. S. Suleimanova, “Conjugacy classes of large abelian subgroups in the unipotent subgroup of a Chevalley group of type $F_4$”, Vladikavkaz. Mat. Zh., 13:2 (2011), 45–55

Citation in format AMSBIB
\Bibitem{Sul11}
\by G.~S.~Suleimanova
\paper Conjugacy classes of large abelian subgroups in the unipotent subgroup of a~Chevalley group of type $F_4$
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 2
\pages 45--55
\mathnet{http://mi.mathnet.ru/vmj384}
\elib{http://elibrary.ru/item.asp?id=16390690}


Linking options:
  • http://mi.mathnet.ru/eng/vmj384
  • http://mi.mathnet.ru/eng/vmj/v13/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Galina S. Suleimanova, “Sopryazhennost v konechnoi gruppe Shevalle tipa $E_8$ bolshikh abelevykh unipotentnykh podgrupp”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 536–540  mathnet
    2. G. S. Suleimanova, “Bolshie elementarnye abelevy unipotentnye podgruppy grupp lieva tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 69–76  mathnet
    3. Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 63–73  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:185
    Full text:48
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020